ADVERTISEMENT
ADVERTISEMENT

Q. A part of my glans penis has become white after contact with a disinfectant. Kindly advice.

Answered by
Dr. Subhash Kashyap
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Oct 13, 2020 and last reviewed on: Oct 23, 2020

Hi doctor,

Following a test, my penis came in contact with a disinfectant, and I notice that part of my glans penis has become white. I did a urethrogram. Kindly advise.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I went through the photo you have sent (attachment removed to protect patient identity). I can see a raw area with a whitish mucous membrane around it. I hope it is not burning or having any pain or itching. As I can see, you went through a procedure called the urethrogram. The most common reason for this is that you are allergic to the dye or disinfectant used in the procedure. The second probability is that it has been damaged during the process, which can occur during instrumentation. I hope it helps.


Differential diagnosis:

Drug rash, or trauma.

Probable diagnosis:

Dye allergy, or instrumentation?

Treatment plan:

Tablet Loratadine once daily for five days.
Mometasone and Fusidic acid cream twice daily for five days .
Tablet Azithromycin 500 mg once daily before meal for three days.

Preventive measures:

Do not wash with harsh soaps, and try to use mild soaps like Pears or Dove.
In future during such procedure tell you doctor about this history.

Regarding follow up:

After five days if needed.

Hi doctor,

Thank you so much for your reply.

It is not itching or burning. I did the test a few days back. I think it is a reaction to the disinfectant used after the urethrogram since I pressed that specific area with a tissue paper to stop bleeding. I have not had any sexual encounters during the past three months. I have a Fusidic acid and Betamethasone cream readily available. Can I use the same?

#

Hello,

Welcome back to icliniq.com.

Do not worry, follow the treatment, and no need for Loratadine as you have no itch. Rest do as advised, and it will heal. Tell your doctor next time if needed to use a similar chemical or dye.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What are the common reasons for rash on the head of penis?

.. you are suffering is not STD (sexually transmitted disease) for sure because none of the STD is present like this. There are three most common probability of your problem. Penile Lichen planus: It present in a similar manner with purplish color...   Read full

There is a small painlessbump underneath the shaft of penis. What it could be?

Hello doctor,I am facing low back pain from the last one month. I have attached my MRI report.   Read full

My daughter often gets UTI since her childhood. Why?

Hello doctor,I am facing low back pain from the last one month. I have attached my MRI report.   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.